# SDR SWAA2023021393151

- Difficulty date: January 19, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W I/B MAIN FLAP T/E OUTBD LOWER SURFACE DELAMINATED<[01] REMOVED L/W OUTBOARD FLAP INBOARD UPPER AND LOWER SEALS AS PER AMM 27-51-11;[02] REMOVED L/W INBOARD FLAP OUTBOARD UPPER SEAL AS PER AMM 27-51-11;[03] VERIFIED STEP 1 AND 2;[04] REMOVED L/W INBOARD T/E MAIN FLAP WEDGE IN REF. SRM 57-53-01-2R-7 AND 51-40-02-0G-0;[05] VERIFIED STEP 4 ; OK TO INSTALL NEW INBOARD T/E MAIN FLAP WEDGE .;[06] STEP 5 ENTERED IN ERROR.;[07] VERIFIED AND INSPECTED STEP #4. LWR IB T/E MAIN FLAP WEDGE REMOVED. OK TO INSTALL NEW SERVICEABLE LWR IB T/E MAIN FLAP WEDGE.;[08] INSTALLED L/W I/B MAIN FLAP T/EO/B WEDGE REF SRM 57-53-01-2R-7 AND 51-40-02-0G-0. PENDING SEALS INSTALLATION;[09] INSTALLED L/W I/B MAIN FLAP TRAILING EDGE WEDGE SEALS AS PER AMM 27-51-11-400-803;[10] VERIFIED STEP 8;[11] VERIFIED STEP 9
